# SDR IPXA10B58620

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Engine: Ge CF680C2B1F1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0275213A
- Part serial: 000717
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP HAS DENT IN LOWER SURFACE.  REPAIRED IAW EO B747-5750-36126-C.
